# SDR SIMA200305402

- Difficulty date: February 21, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N727AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145326
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING TAXI OUT, CREW RECEIVED BAGGAGE WARNING.  CREW VERIFIED NO ACTUAL FIRE PRESENT AND FOLLOWED CHECKLIST AND EXTINGUISHED FIRE BOTTLES.  MAINTENANCE REMOVED AND REPLACED FORWARD AND AFT CARGO SMOKE DETECTORS AND CARGO SMOKE DETECT TEST SWITCH IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  FIRE BOTTLES WERE ALSO REPLACED PRIOR TO FLIGHT.  (M)
